# SDR AWXA0000018

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 2450 · AC Power Distribution System
- Part: Generator
- Part number: 693731575
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,469 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DIVERSION FOR ELECTRICAL PWR LOSS, REF LP 7583866, APPROX 1.4 HRS INTO FLIGHT NR 1 EFIS SCREENS WENT BLANK, STBY PWR AC BUS WENT TO ZERO VOLTS, ZERO FREQS, PRESSURIZATION FAILED; AFTER 5 SECS IT ALL CAME BACK, NR 1 BUS ALSO  FLICKERED OFF.  REPLACED TRANSFER RELAY R3, GENERATOR DRIVE, AND STBY PWR PANEL.  AC POWER CHECK GOOD.
